# SDR ASAA0976665

- Difficulty date: September 22, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 146A75022
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AFT CARGO BAY RT SIDE.  REMOVED CORROSION FABRICATED NEW ZEE SUPPORT AND INSTALLED.
